# SDR DHL2004745001

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT (S/O'S PANEL) AND RED FORWARD DOOR LIGHT REMAINED ILLUMINATED AFTER RETRACTION WITH GEAR HANDLE OFF.  RAISED GEAR HANDLE TO UP AS PER ABNORMAL AND BOTH LIGHTS OUT.  VERIFIED RIGHT MAIN GEAR DOOR IS GOING UP AND LOCKED.  GEAR WARNING SYSTEM DEFERRED IAW MEL 32-1 CAT-C DMI 15338.  REF DMI 15338 RIGHT MAIN GEAR DOOR (S/O'S PANEL) AND RED FORWARD DOOR LIGHT REMAINED ILLUMINATED AFTER RETRACTION WITH GEAR HANDLE OFF.  RAISED GEAR HANDLE TO UP AS PER ABNORMAL AND BOTH LIGHTS OUT CAT-C.  CANNOT DUPLICATE.  OPS CHECKED GOOD PER M/M 32-00.  THIS CLEARS DMI 15338.
